# SDR AALA202405144604

- Difficulty date: May 6, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 60,446 hours, 24,707 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gearbox
- Part number: UNKNOWN
- Condition: Faulty
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON LOWERING LANDING GEAR, GOT THREE GREEN LIGHTS AND THREE RED LIGHTS (ON FWD INSTRUMENT PANEL), (ALL SIX LIGHTS ILLUMINATED), OVERHEAD PANEL SHOWED THREE GREEN LIGHTS.  REPLACEMENT OF LANDING GEAR SELECTOR VALVE (AALA202405075166), PER AMM 32-31-51 AND GEARBOX (AALA202405144604) AND PUSH PULL CABLE (AALA202405147919) PER AMM 32-31-22.
